# SDR ASAA2020030232320

- Difficulty date: February 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 54,383 hours, 18,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A9872U4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR ON FLOOR STRUCTURE IN AFT WET AREA ON FS 975 AT LBL17. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT IAW 737 800 SRM 51 40 05 0G 0 AND 51 40 02 0G 0.
